Loading...
Loading...

Go to the content (press return)

An effective gravity model and singularity avoidance in quantum FRW cosmologies

Author
Haro, J.; Elizalde, E.
Type of activity
Journal article
Journal
Journal of physics A. Mathematical and theoretical
Date of publication
2009-05
Volume
42
Number
20
First page
1
Last page
15
DOI
https://doi.org/10.1088/1751-8113/42/20/202002 Open in new window
URL
http://www.iop.org/EJ/toc/1751-8121/42/20 Open in new window
Group of research
EDP - Partial Differential Equations and Applications

Participants